MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 748940
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare provider (hcp) reported that the patient (pt) had a history of a previous unsuccessful spinal cord stimulator that had been placed back in 2006, and was removed on an unknown date.  the pt was reporting point tenderness under the site of the previous lead connectors/extenders position.  a decision was made to remove the extensions on (b)(6) 2024.  the lead was not removed due to the high risk for complication and no clinical indication.   no symptoms were reported against the ins that had previously been implanted.  no device issues reported against the extensions.
 
Additional Manufacturer Narrative
Continuation of d10: product id 748940 ((b)(6)); product type: 0191-extension; implant date (b)(6) 2004; explant date (b)(6) 2024 product id 7427 ((b)(6)); product type: 0197-implantable neurostimulator; implant date (b)(6) 2004; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19819817
Report Number2182207-2024-03233
Device Sequence Number8683998
Product Code LGW
UDI-Device Identifier00721902593734
UDI-Public00721902593734
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2007
Device Model Number748940
Device Catalogue Number748940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Initial Report FDA Received Date07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale